MathSciNet Relay Station
MathSciNet bibliographic data
MR1035942 05B07
Phelps, Kevin T. Cyclic large sets of Steiner triple systems of order $15$. Math. Comp. 55 (1990), no. 192, 821–824, S1–S6.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement